# SDR AALA20001052

- Difficulty date: June 22, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: H445X1652028PR
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 0889 - ON TAKEOFF, EXPERIENCED A LOUD NOISE OR BANG AT ROTATION.  LANDING GEAR HANDLE RAISED AND NOSE GEAR FAILED TO RETRACT.  LANDING GEAR HANDLE LOWERED AND NOSE AND RIGHT GEAR CAME DOWN NORMALLY.  MAIN LEFT GEAR SHOWED UNSAFE.  ACCOMPLISHED A MANUAL GEAR EXTENSION TO NO AVAIL.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  NR 2 MAIN LANDING GEAR TIRE BLOWN AND WIRE BROKEN ON LT MLG PROXIMITY SWITCH.  GREEN DOWN LOCK LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 2 MLG TIRE AND WHEEL ASSY.  REPLACED WIRE ON LEFT MLG PROXIMITY SWITCH.  ACCOMPLISHED GEAR SWING, SYSTEM GROUND CHECKED, NORMAL OPERATION.  REPLACED NR 2 ENGINE FOR FOD DAMAGE.  (X)
